Rocky Mountain Journal of Mathematics

On diophantine equations of the form $1 + 2^a = p^b q^c + 2^d p^e q^f$

Leo J. Alex and Lorraine L. Foster

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 13, Number 2 (1983), 321-332.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127948

Digital Object Identifier
doi:10.1216/RMJ-1983-13-2-321

Mathematical Reviews number (MathSciNet)
MR702828

Zentralblatt MATH identifier
0514.10010

Citation

Alex, Leo J.; Foster, Lorraine L. On diophantine equations of the form $1 + 2^a = p^b q^c + 2^d p^e q^f$. Rocky Mountain J. Math. 13 (1983), no. 2, 321--332. doi:10.1216/RMJ-1983-13-2-321. https://projecteuclid.org/euclid.rmjm/1250127948


Export citation